Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

At what point do you go back to the doctors?

(7 Posts)
WithanAnotE Sat 15-Dec-12 07:42:06

notsofrownieface hope the increased dose works for you. If it doesn't though there are other ADs that might and it might take a wee bit of time to find the right med and dose.

On the alcohol thing, it won't just make your anxiety worse it will actually neutralise the effect of the AD. A little is ok (I think) but don't self medicate with it else taking the Citalopram is a waste of time. Lecture over blush.

seriousone Mon 10-Dec-12 13:05:33

hi notsofrownieface you dont have to answer this AT ALL if dont want but are you feelin sucidial at all? i ask this because i was on citrolpam and approx 1mnth ago i had a failed attempt(2nd this yr) at taking an overdose of citrolpam and others
and had the police looking for me and if you feel like this i urge you to seek help or tell someone as i was treated badly in a/e, if you wana pm me for a chat you can, im no expert just going through/ feel the same

Well my dose has been doubled to 40mg, lets see how this goes...

Not long to go then love, hope you can get it sorted, and then you can recover XXXXX

I have an appointment on Thursday. Here we go again...

Oh honey I would go back and say how you are feeling.

It's certainly been the case for me that if I am getting worse and not coping, one of the first things to go is my judgement - I'm unable to decide if I need to see the GP or not - I've learned now to just go anyway and let them decide! (I have a lovely GP)

Hope you feel better soon, how soon can you get in to see someone?

I am on 20mg of Citalopram and have been on this dose for about 5 months. Over the past two weeks the anxiety and the panic attacks and the suicidal thoughts have come back with a vengeance. I am drinking to suppress the feelings, but I know that the drink is making the anxiety worse.

I have not slept properly in weeks and I am not eating. I just go through the day in a haze. I'm not sure what to do.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now